HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Distance formulas of asymptotic Toeplitz and Hankel operators

Files in This Item:
pre182.pdf377.36 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83326

Title: Distance formulas of asymptotic Toeplitz and Hankel operators
Authors: Yamada, M. Browse this author
Issue Date: Feb-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 182
Start Page: 1
End Page: 11
Abstract: An asymptotic Hankel opera tor on the Lebesgue space L 2 is defined and a distance formula is obtained. From it, two distance formulas on the Hardy space H 2 follow. One of them is known and concerned with Hankel operators. Another one is new and related with a commutator ideal of Toeplitz operators.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68928
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University